# SDR CA030228008

- Difficulty date: October 15, 2002
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 180
- Aircraft time: 5,255 hours
- Engine: Cont O470K
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 07900065
- Condition: Corroded
- Location: Lt Mlg Leg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING INSPECTION OUTER GEAR LEG BRACKET FOR LT MAIN GEAR WAS FOUND SEVERELY CORRODED. CORROSION HAD CAUSED SEVERE EXFOLIATION. SUSPECT CORROSION INDUCED FROM ENGINE EXHAUST ENTERING AREA. OUTSIDE COVER WAS NOT SEALED WHICH ALLOWED EXHAUST TO ENTER AND CAUSE CORROSION. PART REPLACED WITH NEW.
